# SDR VNAA0401011

- Difficulty date: January 22, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 21,674 hours, 18,952 cycles
- Engine: Pwa PW119B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Failed
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW RECEIVED A MAIN CABIN DOOR OPEN INDICATION.  MAINTEMANCE INSPECTED AND REPLACED THE DOOR LINK ROD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
